# SDR RRXA003190

- Difficulty date: August 28, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- Aircraft time: 64,797 hours, 22,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A GOUGED TO THE WEB IN 2 PLACES FWD AND AFT ON THE LEFT I/B FLAP I/B WEB AT STA 980, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
